| Model Number |
DAT015 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.No other complaints for lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health professional reported that during an intraocular lens (iol) implant surgery, surgeon implanted lens and noted defect on lens.The surgeon removed the lens and replaced with same model and diopter lens.No further information is expected.